Voltarol Emulgel Extra Strength Pain Relieving Diclofenac Gel -30g/50g/100g

€12.95

Voltarol Emulgel Extra Strength 2% gel can provide all day relief from pain & swelling (inflammation) in joints and muscles. The pain and swelling can be caused by overuse of muscles and joints during physical activity such as walking, exercise, gardening or your working environment. If you want to keep enjoying your everyday activities, then double strength Voltarol Emulgel Extra Strength gel can help you take back control of your life by providing you with long-lasting pain relief.

Product available in 30g, 50g or 100g pack

Voltarol Emulgel Extra Strength gel can be applied twice daily (morning and evening) to last all day because the gel creates a reservoir of diclofenac when applied regularly according to instructions, which gives the skin a source of the active ingredient throughout the day for lasting relief of pain and inflammation. Unlike products that work by just heating or cooling the skin, Voltarol Emulgel Extra Strength contains an anti-inflammatory drug (NSAID) called diclofenac which targets pain at its source. Diclofenac works by blocking production of some of the body’s chemicals that cause swelling (inflammation), pain and tenderness. The active ingredient in Voltarol Emulgel Extra Strength gel, diclofenac, has been used as a pain reliever for over 30 years in Ireland.

The Emulgel technology used in this product helps the gel to penetrate deeply into the skin to enhance delivery of the active ingredient, diclofenac, to the site of pain and swelling. In addition, the Emulgel technology is a combination of a gel and cream providing both a cooling and soothing effect when applied to the skin. The massaging effect of applying the Emulgel can provide additional soothing benefits at the site of pain and inflammation.

How to use

Gently rub or massage in a small amount of gel into the skin around painful or swollen area. A quantity ranging in size from a cherry to a walnut will usually be sufficient. However, the amount of gel needed will vary depending upon the size of the painful or swollen area (maximum daily dosage 8g). Apply 2 times daily (preferably morning and evening) unless your doctor or pharmacist tells you otherwise.

  • For external use only.
  • Not to be taken by mouth.


Before use, read the enclosed leaflet carefully. Do not use if you are allergic to, or ever had an asthma attack, wheezing, urticaria (hives), or a runny nose after taking aspirin or other NSAID pain/anti-inflammatory medicine, or if you are sensitive to diclofenac or any other ingredient of the gel. Do not use if you are pregnant or breast-feeding. Do not use if you are taking diclofenac or other NSAID tablets.
Consult your doctor or pharmacist before using if you suffer from asthma, have ever had a stomach or duodenal ulcer, or are taking any prescribed medicines. Do not apply to cuts, wounds, sunburned skin or other area where the skin is abnormal, or near the eyes or nasal area. Do not cover with a bandage or plaster. Pierce tube seal with spiked top of cap. Do not use if seal is broken.


Consult your doctor if pain and swelling do not improve or worsen within 7 days. Do not use the gel for longer than 7 days. The gel is not recommended for use in children under 14 years of age.

Voltarol Emulgel Extra Strength gel has a pleasant smell and will not stain clothing. It is neither greasy nor sticky, and is easy to rub into the skin.

May cause temporary irritation at the site of application.

Contains:

Contains diclofenac diethylammonium.

Butylhydroxytoluene [E 321]

Carbomers

Cocoyl caprylocaprate

Diethylamine

Isopropyl alcohol

Liquid paraffin

Macrogol cetostearyl ether

Oleyl alcohol

Propylene glycol [E 1520]

Perfume eucalyptus sting

Purified water